# SDR CALA2023101303039

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 71,476 hours, 26,138 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20633000
- Part serial: 7462
- Condition: Disintegrated
- Location: #1 Mlg
- Part time: 2,647 hours, 1,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REQUEST INSPECTION OF #1 MLG BRAKE PINS. QC WHEEL, TIRE, AS OFF 60-3249-9-0002 5178 ON 60-3249-9-0002 0999 BRAKE, MLG, CAR OFF 60-3241-9-0001 7462 ON 60-3241-9-0001 3093 REMOVED AND REPLACED NUMBER ONE BRAKE PER REQUEST IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 32-45-00. ALSO REMOVED AND REPLACED #1 TIRE DUE TO MINOR SCORING ON INNER RIM OF TIRE IAW MM REF 32-45-00. NO DAMAGE TO AXEL NOTED.   FOUND REAR BRAKE PIN BENT. FOWARD PIN IS BETWEEN 1/16 AND 1/32 WEAR. REQUEST 10 CYCLE DEFERRAL PER AMM 32-41-41-700-801 APPROVED TOMC-APPROVAL FROM SC1ELBYC COMMENT WHEEL, TIRE, AS OFF 60-3249-9-0002 5178 ON 0000 WHEEL, TIRE, AS OFF 60-3249-9-0002 5178 ON 60-3249-9-0002 0999 BRAKE, MLG, CAR OFF 60-3241-9-0001 7462 ON 60-3241-9-0001 3093 BRAKE, MLG, CAR OFF 60-3241-9-0001 7462 ON 0000 REMOVED AND REPLACED NUMBER ONE BRAKE PER REQUEST IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 32-45?00. ALSO REMOVED AND REPLACED #1 TIRE DUE TO MINOR SCORING ON INNER RIM OF TIRE IAW MM REF 32-45-00. NO DAMAGE TO AXEL NOTED.
